The Annals of Probability

On a Class of Secretary Problems

Anthony G. Mucci

Full-text: Open access

Abstract

Asymptotic forms for the optimal expected payoffs (minimal costs) for a generalized class of "Secretary" problems are investigated by an analysis of a related family of differential equations. A class of unbounded payoff functions with bounded expected payoffs is determined and methods for generating the expected payoffs are developed.

Article information

Source
Ann. Probab. Volume 1, Number 3 (1973), 417-427.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aop/1176996936

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aop/1176996936

Mathematical Reviews number (MathSciNet)
MR358962

Zentralblatt MATH identifier
0261.60036

Subjects
Primary: 60G40: Stopping times; optimal stopping problems; gambling theory [See also 62L15, 91A60]

Keywords
Optimal stopping times pay off

Citation

Mucci, Anthony G. On a Class of Secretary Problems. Ann. Probab. 1 (1973), no. 3, 417--427. doi:10.1214/aop/1176996936. http://projecteuclid.org/euclid.aop/1176996936.


Export citation